Time frame for Harvoni treatment side effects ?
Hi, I'm wondering the same question, but,I would think so, on different people, because the more days the more of the medicine is helping us, we're getting more and more of it into our system, for me the first 3 weeks I had so much energy, it was awesome with mild side affects, that they do mention, but now this 4 th week my energy level is slowly diminishing, and light flu like systems, but,I do deal with alot other chronic diseases hard to tell with me,, but,I do know that energy is gone, boy that was the best three weeks, in a long time.The medicine so far is working great my viral load was 4 mil. already gone down to 1.35mil.. yahho, let's all hope we all get the viral load free.and live the good life, take care.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2014 • 212 answers
Posted 8 Mar 2015 • 25 answers
Posted 6 Apr 2015 • 9 answers
Posted 26 Apr 2015 • 14 answers
Posted 28 Jan 2016 • 1 answer